# SDR IPXA12175656

- Difficulty date: August 29, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 10,795 hours, 6,974 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960650007
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, RT OTBD FLAP INBD BULLNOSE SKIN IS CHAFED.  REPAIRED  FLAP, INBD BULLNOSE SKIN IAW EO A300-5750-44932-A.
